If you need an accessible version of this item please contact JSTOR User Support

Discussions: On the Number of Divisions in Finding a G. C. D.

H. Grossman
The American Mathematical Monthly
Vol. 31, No. 9 (Nov., 1924), p. 443
DOI: 10.2307/2298146
Stable URL: http://www.jstor.org/stable/2298146
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
443
    443